Clomid 100mgs anyone else?


#1

Hi I’m new to this so pls bare with me. I wondered if there was anyone else in my position to share. I’m on cd 5 I’m taking 100mg of clomid days 2-6 . I had headaches the first day which soon passed but I’m experiencing very harsh mood swings I think my husband thinks I’m possessed !!! Anyone else going through similar ? X


#2

Hiya :slight_smile:

I’ve only ever done 50mg, but it messes with my mind so much! My husband knows now to grin and bear it. I usually feel angry, irritable, crazy, etc, once I thought I needed to be admitted to a mental hospital it was so bad! Your side effects are normal, as much as I’ve experienced and read about on here.

I want to do 100mg next time if I get a BFN this month, I hope it won’t be worse than this time! Good luck and :welcome:


#3

Hi cocobean,

My first cycle using Clomid was a total nightmare too. Clomid unfortunelly does that to us:(!

It got better after the 3 month for me. Just hang in there and let you husband know that you will be a bit crazy while taking the drug lol!!


#4

Yes, I was in the same boat. I was very moody and irritable on Clomid 100mg which I took last month days 4-8.